Stability estimates for the inverse boundary value problem by partial Cauchy data

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

We study the inverse conductivity problem with partial data in dimension n ≥ 3. We derive stability estimates for this inverse problem if the conductivity has C1,σΩ¯∩H32+σ(Ω) regularity for 0 < σ < 1.

Original languageEnglish (US)
Pages (from-to)1568-1581
Number of pages14
JournalMathematical Methods in the Applied Sciences
Volume38
Issue number8
DOIs
StatePublished - May 30 2015

    Fingerprint

Keywords

  • inverse problems
  • partial data
  • stability estimate

Cite this